Closed-form implied volatility surfaces for stochastic volatility models with jumps

Yacine Aït-Sahalia, Chenxu Li, Chen Xu Li

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We develop a closed-form bivariate expansion of the shape characteristics of the implied volatility surface generated by a stochastic volatility model with jumps in returns. We use the expansion to analyse the impact on the shape of the implied volatility surface of the various features of the stochastic volatility model and to determine which stochastic volatility models are capable of reproducing the observed characteristics of the implied volatility market data.

Original languageEnglish (US)
Pages (from-to)364-392
Number of pages29
JournalJournal of Econometrics
Volume222
Issue number1
DOIs
StatePublished - May 2021

All Science Journal Classification (ASJC) codes

  • Economics and Econometrics

Keywords

  • Closed-form expansion
  • Implied volatility surface
  • Jumps
  • Model selection
  • Option pricing
  • Stochastic volatility

Fingerprint

Dive into the research topics of 'Closed-form implied volatility surfaces for stochastic volatility models with jumps'. Together they form a unique fingerprint.

Cite this